# SDR CALA9800261

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13088
- Make and model: Doug DC-10-30
- Aircraft serial: 46850
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC7270502
- Condition: Damaged
- Location: Rt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT HORIZONTAL STABILIZER LEADING EDGE PANEL SUSTAINED DAMAGE ON FOUR CORNERS WHEN IT WAS DROPPED DURING REMOVAL.  THE PANEL WAS REPAIRED IAW SRM 55-12-01 AND ECRA 5510-01390.
